2015 - Volume 5 [Issue 2]


Original Research Article

Simulation of Suspensions of Helical Rigid Fibers

Yazid Al-Hassan

DOI: 10.9734/BJMCS/2015/12581

Page: 133-158

Mathematical Modeling of Water Flow for Irrigation in a Permeable Pipe of Elliptical Cross-section

A. W. Ndegwa, M. M. Kimathi, M. N. Kinyanjui, I. Chepkwony

DOI: 10.9734/BJMCS/2015/13157

Page: 159-178

Towards a Taxonomy of MANETs Attacks: Attack Attributes-based Taxonomy (AABT)

Noureldien A. Noureldien

DOI: 10.9734/BJMCS/2015/13529

Page: 247-261

View All Issues